Top answers from doctors based on your search:
Disclaimer

hypothyroidism and slow heart rate

A 71-year-old female asked:
Dr. Rodney Del Valle
A Verified Doctor answered
A US doctor answered Learn more
Your : Tsh it's to low. Normal levels are between 0.4 -4.0, may vary between labs. Low TSH mean overactive thyroid. If you have anxiety you may be using to m ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 53-year-old female asked:
Dr. Robert Kwok
A Verified Doctor answered
A US doctor answered Learn more
Try calling on video: The COVID-19 infection is worldwide, in all but some isolated areas. The goal is to keep people separate so that the clinics and hospitals are not ove ... Read More
A 45-year-old member asked:
Dr. Michael Fenster
A Verified Doctor answered
A US doctor answered Learn more
Depends: If the slow heart rate is sinus bradycardia from, say being well conditioned there is little risk of any serious symptoms. If however, the heart rate ... Read More
12
12 thanks
A 53-year-old member asked:
Dr. Michael Sparacino
A Verified Doctor answered
A US doctor answered Learn more
See below: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run la ... Read More
A 48-year-old female asked:
Dr. William Harris
A Verified Doctor answered
A US doctor answered Learn more
Maybe: Carvedolol is a beta-blocker. This class of BP meds traditionally cause decreased heart rate and blood pressure. It is possible that you are feeling w ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Al Hegab
A Verified Doctor answered
A US doctor answered Learn more
? heart block: hope you haven't stopped the medicine on your own, what you described is an emergency, please go to ER, best wishes
A 50-year-old female asked:
Dr. Michael Curren
A Verified Doctor answered
A US doctor answered Learn more
Possibly : Corticosteroids, including prednisolone, can have the side effect of bradycardia, or a slow heart beat. There are numerous other things that can cause ... Read More
A 29-year-old male asked:
Dr. Bennett Machanic
A Verified Doctor answered
A US doctor answered Learn more
Would not be answer: Many normal people have slow heart rates, and unless you developed a profound heart slowing, this would not cause problems with memory. But if you fa ... Read More
A 21-year-old male asked:
Dr. Gurmukh Singh
A Verified Doctor answered
A US doctor answered Learn more
See below: No amount of tooth paste is likely to cause these symptoms.
A 48-year-old female asked:
Dr. Mathew Chengot
A Verified Doctor answered
A US doctor answered Learn more
Need time: It takes 2 weeks for dose adjustments stay with the current dose you will start to feel better and every time dose changes you will feel bad before y ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month